# SDR SWAA2019051032524

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,642 hours, 28,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SEAL WEB CRACKED AT BS. 663, LBL 47.  R&R WEB PER SRM AND DWG.
